# SDR DALA2021032201665

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,656 hours, 40,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 676 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. 4R DOOR OPS CK NML PER B757 AMM 52-10. (7697876)
